# SDR SWAA001113

- Difficulty date: June 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 46,220 hours, 46,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 651648
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FWD ENTRY DOOR HAS PRESS LEAK AROUND LOWER AREA.  MX FERRY TO DAL AND ADJUSTED LOWER GATE ASSY PER MM.
